Acute Pancreatitis after Therapy with GABARANManuela Stoicescu*
Medical Disciplines Department, Faculty of Medicine and Pharmacy, University of Oradea, Romania
- *Corresponding Author:
- Manuela Stoicescu
Medical Disciplines Department
Faculty of Medicine and Pharmacy
University of Oradea, Romania
E-mail: [email protected]
Received date: December 04, 2015 Accepted date: December 16, 2015 Published date: December 24, 2015
Citation: Stoicescu M (2015) Acute Pancreatitis after Therapy with GABARAN. J Develop Drugs 5:146. doi:10.4172/2329-6631.1000146
Copyright: © 2015 Stoicescu M. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
The main objective of this clinical-case-presentation is to attract attention that the therapy with Gabaran in high dosage and per long period of time without a careful control of function of pancreas (common dosage of amilasemia and amilasuria level) can develop unexpected severe acute pancreatitis and may put the patient’s life in danger.